# SDR CA960103527

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320241
- Condition: Shattered
- Location: 1st Officer
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING CRUISE, 1ST OFFICERS WINDSHIELD SHATTERED. NEW WINDSHIELD INSTALLED.
